# SDR 373PA0048

- Difficulty date: January 29, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 51,071 hours, 25,784 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 106201730
- Condition: Inoperative
- Location: Autothrottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE INOPERATIVE.  WOULD NOT TEST AFTER INSTALLATION.  REPLACED AUTO THROTTLE COMPUTER IAW MM 22-31-0.  OPS CHECKS GOOD.
